# SDR QXEA2019040100150

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 11,944 hours, 12,962 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Broken
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN AUTO PRESSURIZATION FAILED. AFTER COMPLETING CHECKLISTS, COMPLETED FLIGHT USING MANUAL PRESSURIZATION. REMOVED FROM SERVICE. AUTO PRESSURIZATION DOES NOT FUNCTION WHILE A DOOR WARNING INDICATION IS PRESENT. FOUND WIRE TO MAIN CABIN DOOR CLOSED SENSOR COMPLETELY BROKEN THROUGH 1" FROM SENSOR. REMOVED WALL PANEL 231AZ REF AMM 25-26-01-000-801. REMOVED CLOSED SENSOR & WIRING UP TO PREVIOUS SPLICE 23" FROM SENSOR, REF Q400 AMM 52-71-01-000-801 STEPS 1,2,3 A-C, & STEP 4.C. SPLICED IN NEW PROX SENSOR PER Q400 WM 20-16-20 (64620 3-31-19) INSTALLED SERVICEABLE PROX SENSOR & WIRE FROM SPLICE REF Q400 AMM 52-71-01-400-801 STEPS 1, 2, 3, 4.C & D., &STEP 4. INDUCTANCE VALUE IN RANGE AT THIS TIME, OPS CHECK GOOD. RETURNED TO SERVICE.
